Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 86, NWS Miami, FL

July 16, 2023Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 16, 2023, 5:09 PM EDT for Palm Beach County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2023, 5:09 PM EDT (21:09 UTC)
Expired
Jul 16, 2023, 5:30 PM EDT
In force
21 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 121 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WUUS52 KMFL 162109
SVRMFL
FLC099-162145-
/O.NEW.KMFL.SV.W.0086.230716T2109Z-230716T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
509 PM EDT Sun Jul 16 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Palm Beach County in southeastern Florida...

* Until 545 PM EDT.

* At 509 PM EDT, a severe thunderstorm was located over Lake
  Belvedere Estates, or near West Palm Beach, moving northeast at 10
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Wellington, Palm Beach Gardens, Lake Worth and
  Riviera Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2662 8024 2681 8021 2684 8003 2658 8001
      2657 8015
TIME...MOT...LOC 2109Z 244DEG 9KT 2670 8013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NC
1 follow-up statement
245 
WWUS52 KMFL 162130
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
530 PM EDT Sun Jul 16 2023

FLC099-162139-
/O.CAN.KMFL.SV.W.0086.000000T0000Z-230716T2145Z/
Palm Beach FL-
530 PM EDT Sun Jul 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2662 8024 2681 8021 2684 8003 2658 8001
      2657 8015
TIME...MOT...LOC 2128Z 244DEG 9KT 2672 8008 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:05 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 16, 3:05 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
305 PM EDT Sun Jul 16 2023

...Heat Advisory Through Monday All Of South Florida, Except
Excessive Heat Warning Miami-Dade County Until 7 PM EDT This
Evening...
...A Few Strong Storms Possible Eastern Areas This Afternoon...

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Rest of today through Monday)
Issued at 256 PM EDT Sun Jul 16 2023

This afternoon into tonight...
High pressure will remain over the Bahamas extending westward into
South Florida through tonight. This will keep a south to southwest
steering flow over South Florida allowing for the west coast sea
breeze to continue to push eastward across the region and keeping
the east coast sea breeze pin to the east coast metro areas.

Showers and thunderstorms should continue to develop and increase in
coverage as it moves east across South Florida this afternoon.
Showers and thunderstorms should also start to develop along the
east coast sea breeze and become more numerous through the afternoon
hours over the east coast metro areas.

A few of the storms are still forecast to become strong this
afternoon into the early evening hours over the interior and east
coast metro areas where the sea breezes and lake breeze collide, due
to the Saharan Air south of the region clipping South Florida. The
primary impacts will be lightning strikes, gusty winds and locally
heavy rainfall.]

Lows tonight will once again only get down into the mid to upper 70s
over the interior areas to around 80 over the metro areas of South
Florida due to the very warm waters around South Florida.

Monday...
The ridge of high pressure will remain nearly stationary over the
Bahamas and extend into South Florida on Monday, as the Saharan Air
moves west into the Southern Gulf of Mexico. This will keep the the
steering flow over South Florida in a south to southwest direction
along with keeping the tropical moisture in place. This will also
allow for the west coast sea breeze to push inland across the region
with the east coast sea breeze remaining near or over the east coast
metro areas on Monday. Showers and thunderstorms should develop
along the sea breezes and focus the highest coverage over the east
interior and east coast metro areas with numerous conditions by
afternoon hours.

The PWAT values will still remain in the 1.9 to 2.2 inch range.
These PWAT values will remain above the 90th percentile for this
time of year. Therefore, heavy rainfall is possible with any
thunderstorms that do develop over South Florida on Monday.

The short range models are still forecasting the highs to be in the
mid to upper 90s over South Florida with dew points in the mid to
upper 70s over the interior areas to near 80 over the metro areas on
Monday. This will allow for the heat indices to be back into the 107
to 112 range over most areas. Therefore, the Heat Advisory will be
extended for all of South Florida through Monday which now makes it
14 days straight for a Heat Advisory that started on July 4th, 2023.
Miami-Dade County is also very close to a possible Excessive Heat
Warning as the heat indices could get to 110 to 112 for 2 hours.
However, planning on holding off on the heat warning at this time
and wait for later model runs to see if this trend continues before
issuing the heat warning.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 256 PM EDT Sun Jul 16 2023

The deep trough, which broke down the current ridge, will be on it's
way out late Monday. Another ridge will build back in by mid-week
and high pressure moves in from the Western Atlantic and Gulf of
Mexico. Unsettled weather will continue throughout the week with
daily opportunities for scattered showers and thunderstorms
(50-70% chance) across South FL. There will be slight variations
in storm timing, coverage, and evolution due to wind shifts.
Currently, long-term forecasts show an easterly wind beginning
mid-week with a potential shift for the weekend. However, if we
stay clear of any approaching Saharan Dust, there will be elevated
PWATS (1.8-2.2") and heat throughout the week due to warm water &
air temperatures.

The temperature trend will continue, as we miss any true impact from
the SE trough intrusion, with highs in the low to mid 90s and
overnight lows in the mid-70s to 80s. By the weekend, models are
indicating potential for temperatures to warm further and reach
the mid-to-upper 90s. The need for heat advisories and/or
excessive heat warnings will likely continue into mid-week as warm
dew points and temperatures will lead to daily heat indices up to
105-110+. However, depending on approaching SAL dry air and
steering flow, this can also impact the moisture and heat indices.
Confidence is low and modifications/extensions will be made as
needed.

&&

.AVIATION...
(18Z TAFS)
Issued at 256 PM EDT Sun Jul 16 2023

The east coast TAF sites will see a direction to be between 150 and
170 degrees this afternoon except KTMB where it will be 180 to 190
degrees with speeds of 5 to 10 knots. KAPF taf site will be SW at 5
to 10 knots this afternoon. VCTS for all east coast TAF sites with a
tempo group from 19Z and 22Z for lower ceiling and vis in the
showers and storms. light winds tonight at all of the TAF sites with
VFR conditions.

&&

.MARINE...
Issued at 256 PM EDT Sun Jul 16 2023

The winds will remain in a south southwest direction tonight into
Monday due to the high Atlantic high being over the Bahamas.
The high should then shift northward middle of next week allowing
for the wind flow to swing to more of a southeast direction. The
high will then shift back southward into the Bahamas by end of the
week allowing for the winds to shift back to a south southwest
direction.

The wind speeds will remain at 10 knots or less through Monday
before increasing a little bit to 10 to 15 knots by middle of this
week. The wind speeds will then decrease back to less than 10 knots
by end of this week. This will keep the Atlantic seas at 2 feet or
less through Monday before increasing to 2 to 3 feet for the middle
of the week going back to less than 2 feet or less by end of the
week. The Gulf seas will remain at 2 feet or less through this week.
Therefore, boating conditions looks good through through this
week outside of any showers and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  93  79  92 /  40  70  30  60
West Kendall     78  95  77  94 /  40  70  30  60
Opa-Locka        78  93  77  92 /  40  70  40  60
Homestead        78  92  78  92 /  40  60  30  60
Fort Lauderdale  78  92  77  91 /  50  70  40  60
N Ft Lauderdale  79  93  78  92 /  50  70  40  60
Pembroke Pines   78  93  77  92 /  50  70  40  60
West Palm Beach  78  92  77  92 /  60  80  50  60
Boca Raton       78  93  77  92 /  50  70  50  60
Naples           81  93  80  94 /  20  60  40  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT Monday for FLZ063-066>072-075-168-
     172.

     Excessive Heat Warning until 7 PM EDT this evening for FLZ073-
     074-173-174.

     Heat Advisory from 7 PM this evening to 8 PM EDT Monday for
     FLZ073-074-173-174.

AM...None.
GM...None.
&&

SHORT TERM...BNB
LONG TERM....Simmons
AVIATION...BNB
Hazardous weather outlook, Jul 16, 3:40 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
340 PM EDT Sun Jul 16 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
171945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
340 PM EDT Sun Jul 16 2023

...Excessive Heat Warning Miami-Dade County Today...
...Heat Advisory Rest Of South Florida Today...
...A Few Strong Storms Eastern Areas Of South Florida Today...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...This afternoon and tonight.

Heat: An Excessive Heat Warning will be in effect today for Miami
Dade County as heat indices could reach 110 or higher for prolonged
periods of time. A Heat Advisory remains in effect for the rest of
South Florida with heat indices ranging between 108 and 112.

Thunderstorms: Scattered to numerous showers and thunderstorms will
develop across portions of South Florida this afternoon and this
evening. The main hazards with these storms will be heavy downpours,
gusty winds, and frequent lightning. A few of the storms could be
strong over the eastern areas of South Florida.

Winds: The strongest thunderstorms could contain wind gusts in
excess of 50 mph.

Flooding: Slow-moving thunderstorms with heavy rainfall could result
in the potential for localized flooding, especially across the east
coast metro areas this afternoon.

Tornadoes: An isolated weak tornado is possible over the east coast
metro areas this afternoon into early evening where the sea breezes
collide.

Waterspouts: An isolated waterspout cannot be ruled out over South
Florida waters with the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat index values will remain high throughout most of the week.
These values will range between 105 and 110 each afternoon and early
evening with some localized areas having heat indices exceed 110
degrees.

The chance of showers and thunderstorms will remain elevated
through most of the week. A few of the thunderstorms could become
strong with potential for gusty winds, heavy downpours, and frequent
lightning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jul 16, 3:55 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Miami FL
355 PM EDT Sun Jul 16 2023

FLZ066>068-070-071-168-162100-
Inland Broward County FL-Hendry FL-Coastal Palm Beach County FL-
Inland Collier County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
355 PM EDT Sun Jul 16 2023

...Strong thunderstorms will impact portions of east central Collier,
southeastern Hendry, northern Broward and Palm Beach Counties through
500 PM EDT...

At 355 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles southeast
of Indiantown to near Okeelanta to near Miccosukee Indian
Reservation. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Belle
Glade, Pahokee, Tequesta, South Bay, Canal Point, Royal Palm Beach,
Belle Glade Camp, Holey Land Wildlife Refuge, North County Airport,
Loxahatchee Groves, Miccosukee Indian Reservation, Lion Country
Safari Park, Okeelanta, Rotenberger Wildlife Refuge, Miccosukee
Service Plaza and The Acreage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2695 8003 2655 8037 2605 8070 2605 8093
      2617 8101 2659 8074 2684 8071 2689 8060
      2696 8053 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1955Z 273DEG 14KT 2698 8032 2657 8066 2623 8090

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC
Local storm report, Jul 16, 4:10 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
410 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Tstm Wnd Gst     10 NW Pahokee           26.90N 80.79W
07/16/2023  M43 MPH          AMZ610             FL   Mesonet

            Lake Oke Center FL SFWMD.

0344 PM     Tstm Wnd Gst     8 W Pahokee             26.82N 80.78W
07/16/2023  M62 MPH          AMZ610             FL   Mesonet

            Lake Oke South End SFWMD.

&&
Special weather statement, Jul 16, 4:32 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
432 PM EDT Sun Jul 16 2023

FLZ073-074-173-162100-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
432 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 500 PM EDT...

At 432 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Olympia Heights, or near South Miami,
moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Hialeah, Coral Gables, South Miami, Kendall, Doral, Pinecrest,
Miami Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar
Heights, Fountainbleau, Kendale Lakes, Palmetto Bay, University Of
Miami, Coral Terrace, Olympia Heights and Liberty City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2567 8044 2585 8038 2583 8017 2562 8032
TIME...MOT...LOC 2032Z 279DEG 11KT 2572 8035

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC
Special weather statement, Jul 16, 4:33 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
433 PM EDT Sun Jul 16 2023

FLZ070-071-073-075-162115-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
433 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 515 PM EDT...

At 433 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Dade-Collier Training Airport, or 29 miles
northwest of The Redland, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fortymile Bend and Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2591 8092 2598 8073 2584 8062 2574 8086
TIME...MOT...LOC 2033Z 337DEG 7KT 2588 8080

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WR
Special weather statement, Jul 16, 4:43 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
443 PM EDT Sun Jul 16 2023

FLZ073-162115-
Inland Miami-Dade County FL-
443 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 515 PM EDT...

At 443 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles west of Intersection Krome And Kendall
Drive, or 10 miles northwest of The Redland, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
The Redland, Intersection Krome And Kendall Drive, The Hammocks,
Miccosukee Resort, Country Walk and Kendall West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2555 8073 2576 8077 2583 8064 2584 8049
      2565 8043 2556 8051
TIME...MOT...LOC 2043Z 263DEG 13KT 2566 8062

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC
Special weather statement, Jul 16, 4:56 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
456 PM EDT Sun Jul 16 2023

FLZ067-068-071-072-168-172-162200-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
456 PM EDT Sun Jul 16 2023

...Strong thunderstorms will impact portions of northern Broward and
eastern Palm Beach Counties through 600 PM EDT...

At 456 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Tequesta to
West Palm Beach to near Wellington to near Mile Marker 30 On
Alligator Alley. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton Beach,
Delray Beach, Tamarac, Wellington, Jupiter, Margate, Palm Beach
Gardens, Lake Worth, Riviera Beach, Lighthouse Point, Palm Beach and
Lauderdale-By-The-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2633 8003 2612 8011 2614 8065 2658 8034
      2674 8020 2697 8012 2697 8003
TIME...MOT...LOC 2056Z 264DEG 21KT 2696 8006 2675 8013 2659 8028 2621
8051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:47 AM EDTExcessive Heat WarningMFLMiami-Dade16 hr
Jul 16, 2:47 AM EDTHeat AdvisoryMFLMiami-Dade5 days
Jul 16, 3:16 PM EDTSpecial Marine WarningMFL29 min
Jul 16, 3:41 PM EDTSpecial Marine WarningMFL34 min
Jul 16, 3:55 PM EDTSpecial Weather StatementMFLPalm Beach65 min
Jul 16, 4:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jul 16, 4:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 16, 4:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jul 16, 4:54 PM EDTSpecial Marine WarningMFL96 min
Jul 16, 4:56 PM EDTSpecial Weather StatementMFLBroward64 min
Jul 16, 5:04 PM EDTSevere Thunderstorm WarningMFLMiami-Dade26 min
Jul 16, 5:19 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
Jul 16, 5:28 PM EDTSpecial Weather StatementMFLBroward, Palm Beach62 min
Jul 16, 5:32 PM EDTSpecial Marine WarningMFL58 min
Jul 16, 5:35 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade25 min
Jul 16, 5:45 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 16, 6:09 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jul 16, 6:23 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.